# SDR USAA2012051500004

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 53,510 hours, 20,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A62039
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 C HECK - EPSU INTERNAL LOAD EMERGENCY LIGHT COMES UP ON CIDS DURING EMERGENCY LIGHTING TEST.  RESEATED CONNECTOR ON EPSU BATTERY PACK AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW A320 AMM 33-51-00-710-001-A.
